# SDR SIMA20150106006

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,266 hours, 25,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHTING STRIP AT SEAT 10A HAS BROKEN CONNECTOR WIRE NEEDS STRIP.  INSTALLED NEW FLOOR LIGHTING STRIP IAW AMM 33-50-12.
